MathSciNet Relay Station
MathSciNet bibliographic data
MR2209512 33B99 (11M06 33E20 34E20)
Dunster, T. M. Uniform asymptotic approximations for incomplete Riemann zeta functions. J. Comput. Appl. Math. 190 (2006), no. 1-2, 339–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement